# SDR COEA2015121730811

- Difficulty date: December 17, 2015
- Submitted: September 14, 2016
- Operation: General aviation
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001213
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD SEAT TRACK GOUGED AFT OF FLOORBEAM FRAME 17.  REPAIRED IAW SRM 530000-300-853-A01.
